Welcome to ehealthforum,
If you miss 2 or more than 2 active pills, you can experience withdrawal bleeding, which at times can persist. Stop the hormonal pill use and visit your doctor/gynecologist for further evaluation to look for underlying cause (hormonal derangements, thyroid hormone abnormalities, endometrial polyps, uterine fibroids etc). Treatment as appropriate would be started to help you regulate your periods (based on examination and investigation results). Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle. Be regular with your birth control pill use.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Menstruation , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.